A 46-year-old member asked:
Disclaimer

does drug taking cause an enlarged heart ?

1 doctor answer
Dr. Rodney Del Valle
35 years experience Anesthesiology
Yes: Chemo therapeutic drugs like doxorubicin. Cyclophosphamide, antiarrhythmic drugs, beta blockers for hypertension, nonsteroidal anti-inflammatory drugs, anesthetics like old halothane, anti depressives, and few others. The above categories of drugs can potentially induced or exacerbate chf.
Answered on Apr 12, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Stress?: Many causes - stress, thyroid abnormality or heart abnormality. If the palpitations are bothersome, last longer than a few seconds or cause any sympt ... Read More
A 40-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Yes: Sdpirin is the one that most immediately comes to mind...Rare side effect but it can happen.
A 47-year-old member asked:
Dr. Mark Milunski
36 years experience Cardiology
Drugs and HF: There are several drugs used to treat specific types of cancer that are associated with the development of heart failure. The most common are doxorub ... Read More
5
5 thanks
A 72-year-old female asked:
Dr. Arthur Heller
42 years experience Gastroenterology
Calcium channel: blockers are chief among them. Arguably any can.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month